# SDR SWAA011499

- Difficulty date: May 21, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 61,973 hours, 67,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND BOTH AFT DOORS EMERGENCY EVAC SLIDE LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
